On transformations of bundles of solutions of a fourth order iterated linear differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 19 (1980) no. 1, pp. 23-38
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1980_19_1_a1,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {On transformations of bundles of solutions of a fourth order iterated linear differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {23--38},
year = {1980},
volume = {19},
number = {1},
mrnumber = {0630366},
zbl = {0483.34031},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1980_19_1_a1/}
}
TY - JOUR AU - Vlček, Vladimír TI - On transformations of bundles of solutions of a fourth order iterated linear differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1980 SP - 23 EP - 38 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1980_19_1_a1/ LA - en ID - AUPO_1980_19_1_a1 ER -
%0 Journal Article %A Vlček, Vladimír %T On transformations of bundles of solutions of a fourth order iterated linear differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1980 %P 23-38 %V 19 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1980_19_1_a1/ %G en %F AUPO_1980_19_1_a1
Vlček, Vladimír. On transformations of bundles of solutions of a fourth order iterated linear differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 19 (1980) no. 1, pp. 23-38. http://geodesic.mathdoc.fr/item/AUPO_1980_19_1_a1/